# SDR SWAA2022091352388

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 78,601 hours, 46,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR EMER SIGN LENS MISSING / [01] R/R AFT SVC DOOR EMER SIGN LENS PER AMM 33-51-01. OPS. CHECK GOOD.
